# SDR UALA2013040102102

- Difficulty date: March 31, 2013
- Submitted: May 22, 2013
- Operation: Air carrier
- Aircraft: N420UA
- Make and model: Airbus A320-232
- Aircraft serial: 489
- Aircraft time: 63,291 hours, 23,827 cycles
- Engine: Iae V2527A5
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Computer
- Part number: SIC50591310
- Part serial: 72
- Condition: Faulty
- Location: Fuel System
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY WAS 370 MORE ON BOARD VS BOARDED MINUS BURN.  FOUND RIGHT FUEL TANK INNER CELL READING 610 POUNDS HIGHER THEN DRIP STICK READINGS.  REPLACED FQIC PER AMM.
